ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

March 2015 , Volume 35 , Issue 3

Select all articles

Export/Reference:

Polynomial loss of memory for maps of the interval with a neutral fixed point
Romain Aimino, Huyi Hu, Matthew Nicol, Andrei Török and Sandro Vaienti
2015, 35(3): 793-806 doi: 10.3934/dcds.2015.35.793 +[Abstract](947) +[PDF](443.2KB)
The Cauchy problem for a tenth-order thin film equation II. Oscillatory source-type and fundamental similarity solutions
P. Álvarez-Caudevilla, J. D. Evans and V. A. Galaktionov
2015, 35(3): 807-827 doi: 10.3934/dcds.2015.35.807 +[Abstract](796) +[PDF](2070.7KB)
On special flows over IETs that are not isomorphic to their inverses
Przemysław Berk and Krzysztof Frączek
2015, 35(3): 829-855 doi: 10.3934/dcds.2015.35.829 +[Abstract](669) +[PDF](635.4KB)
Non ultracontractive heat kernel bounds by Lyapunov conditions
François Bolley, Arnaud Guillin and Xinyu Wang
2015, 35(3): 857-870 doi: 10.3934/dcds.2015.35.857 +[Abstract](721) +[PDF](432.8KB)
On the Cauchy problem for a generalized Camassa-Holm equation
Defu Chen, Yongsheng Li and Wei Yan
2015, 35(3): 871-889 doi: 10.3934/dcds.2015.35.871 +[Abstract](1042) +[PDF](457.9KB)
Blow up of solutions of semilinear heat equations in non radial domains of $\mathbb{R}^2$
Francesca De Marchis and Isabella Ianni
2015, 35(3): 891-907 doi: 10.3934/dcds.2015.35.891 +[Abstract](721) +[PDF](467.7KB)
Instability of equatorial water waves in the $f-$plane
David Henry and Hung-Chu Hsu
2015, 35(3): 909-916 doi: 10.3934/dcds.2015.35.909 +[Abstract](988) +[PDF](343.3KB)
The initial-boundary value problem for the compressible viscoelastic flows
Xianpeng Hu and Dehua Wang
2015, 35(3): 917-934 doi: 10.3934/dcds.2015.35.917 +[Abstract](1125) +[PDF](430.0KB)
Existence of the maximizing pair for the discrete Hardy-Littlewood-Sobolev inequality
Genggeng Huang, Congming Li and Ximing Yin
2015, 35(3): 935-942 doi: 10.3934/dcds.2015.35.935 +[Abstract](1024) +[PDF](359.9KB)
Existence of ground state solutions to the nonlinear Kirchhoff type equations with potentials
Norihisa Ikoma
2015, 35(3): 943-966 doi: 10.3934/dcds.2015.35.943 +[Abstract](1037) +[PDF](492.6KB)
Derivative formula of the potential function for generalized SRB measures of hyperbolic systems of codimension one
Miaohua Jiang
2015, 35(3): 967-983 doi: 10.3934/dcds.2015.35.967 +[Abstract](790) +[PDF](394.2KB)
Attractors and their properties for a class of nonlocal extensible beams
Marcio Antonio Jorge da Silva and Vando Narciso
2015, 35(3): 985-1008 doi: 10.3934/dcds.2015.35.985 +[Abstract](1141) +[PDF](599.2KB)
On the quenching behaviour of a semilinear wave equation modelling MEMS technology
Nikos I. Kavallaris, Andrew A. Lacey, Christos V. Nikolopoulos and Dimitrios E. Tzanetis
2015, 35(3): 1009-1037 doi: 10.3934/dcds.2015.35.1009 +[Abstract](863) +[PDF](719.6KB)
On the integral systems with negative exponents
Yutian Lei
2015, 35(3): 1039-1057 doi: 10.3934/dcds.2015.35.1039 +[Abstract](1024) +[PDF](440.8KB)
Recurrence properties and disjointness on the induced spaces
Jie Li, Kesong Yan and Xiangdong Ye
2015, 35(3): 1059-1073 doi: 10.3934/dcds.2015.35.1059 +[Abstract](938) +[PDF](446.7KB)
Center conditions for a class of planar rigid polynomial differential systems
Jaume Llibre and Roland Rabanal
2015, 35(3): 1075-1090 doi: 10.3934/dcds.2015.35.1075 +[Abstract](929) +[PDF](403.4KB)
On the limit cycles bifurcating from an ellipse of a quadratic center
Jaume Llibre and Dana Schlomiuk
2015, 35(3): 1091-1102 doi: 10.3934/dcds.2015.35.1091 +[Abstract](849) +[PDF](371.7KB)
Unified field equations coupling four forces and principle of interaction dynamics
Tian Ma and Shouhong Wang
2015, 35(3): 1103-1138 doi: 10.3934/dcds.2015.35.1103 +[Abstract](696) +[PDF](534.3KB)
Relativistic pendulum and invariant curves
Stefano Marò
2015, 35(3): 1139-1162 doi: 10.3934/dcds.2015.35.1139 +[Abstract](722) +[PDF](495.8KB)
Robust transitivity of maps of the real line
Sergio Muñoz
2015, 35(3): 1163-1177 doi: 10.3934/dcds.2015.35.1163 +[Abstract](835) +[PDF](393.6KB)
On the control of the wave equation by memory-type boundary condition
Muhammad I. Mustafa
2015, 35(3): 1179-1192 doi: 10.3934/dcds.2015.35.1179 +[Abstract](1050) +[PDF](326.4KB)
Center manifolds and attractivity for quasilinear parabolic problems with fully nonlinear dynamical boundary conditions
Roland Schnaubelt
2015, 35(3): 1193-1230 doi: 10.3934/dcds.2015.35.1193 +[Abstract](799) +[PDF](695.7KB)
Minimal sets and $\omega$-chaos in expansive systems with weak specification property
Lidong Wang, Hui Wang and Guifeng Huang
2015, 35(3): 1231-1238 doi: 10.3934/dcds.2015.35.1231 +[Abstract](940) +[PDF](346.5KB)
Qualitative analysis of a Lotka-Volterra competition system with advection
Qi Wang, Chunyi Gai and Jingda Yan
2015, 35(3): 1239-1284 doi: 10.3934/dcds.2015.35.1239 +[Abstract](1184) +[PDF](966.1KB)
Equilibrium states and invariant measures for random dynamical systems
Ivan Werner
2015, 35(3): 1285-1326 doi: 10.3934/dcds.2015.35.1285 +[Abstract](932) +[PDF](571.3KB)
On the initial value problem for higher dimensional Camassa-Holm equations
Kai Yan and Zhaoyang Yin
2015, 35(3): 1327-1358 doi: 10.3934/dcds.2015.35.1327 +[Abstract](898) +[PDF](532.6KB)
Existence of weak solutions to the three-dimensional density-dependent generalized incompressible magnetohydrodynamic flows
Weiping Yan
2015, 35(3): 1359-1385 doi: 10.3934/dcds.2015.35.1359 +[Abstract](903) +[PDF](576.9KB)
Corrigendum: A blow-up criterion for the 3D compressible magnetohydrodynamics in terms of density
Anthony Suen
2015, 35(3): 1387-1390 doi: 10.3934/dcds.2015.35.1387 +[Abstract](706) +[PDF](284.5KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]